Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 3, NWS Tallahassee, FL

February 11, 2013Lee County, Georgia

NWS Tallahassee, FL issued this river flood warning at Feb 11, 2013, 1:00 PM EST for Lee County, Georgia. It took effect at Feb 15, 2013, 3:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 11, 2013, 1:00 PM EST (18:00 UTC)
In effect from
Feb 15, 2013, 3:00 AM EST
Expired
Feb 14, 2013, 9:44 AM EST
In force
Issued by
NWS Tallahassee, FL
Flood severity
Minor

County Lee County, GA

The radar

The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kinchafoonee Creek at 11 E of Dawson at Pinewood Rd in Lee County (DSNG1).

Action stage
10 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02350900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WGUS42 KTAE 111800
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
100 PM EST MON FEB 11 2013

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN GEORGIA... 

  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING 
  LEE COUNTY

Heavy rainfall over the Flint River basin in Georgia will cause a sharp rise along
the Kinchafoonee Creek in the next 24 to 48 hours. Some minor flooding is forecast.
Stay tuned to your local media outlets and the National Weather Service for
further updates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

GAC177-121800-
/O.NEW.KTAE.FL.W.0003.130214T0900Z-000000T0000Z/
/DSNG1.1.ER.130214T0900Z.130216T1800Z.000000T0000Z.NO/
100 PM EST MON FEB 11 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY.
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12:30 PM MONDAY THE STAGE WAS 6.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 15.2 FEET BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL
  BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL 
  EXPERIENCE SIGNIFICANT FLOODING.

$$
4 follow-up statements
585 
WGUS82 KTAE 121535
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1035 AM EST TUE FEB 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING 
  LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

GAC177-131535-
/O.EXT.KTAE.FL.W.0003.130214T0640Z-000000T0000Z/
/DSNG1.1.ER.130214T0640Z.130215T1800Z.000000T0000Z.NO/
1035 AM EST TUE FEB 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY.
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO 
  RISE TO NEAR 15.5 FEET BY FRIDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL
  BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL 
  EXPERIENCE SIGNIFICANT FLOODING.

$$
915 
WGUS82 KTAE 131424
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
924 AM EST WED FEB 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING 
  LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

GAC177-141424-
/O.EXT.KTAE.FL.W.0003.130214T1708Z-130216T2248Z/
/DSNG1.1.ER.130214T1708Z.130215T1200Z.130216T1648Z.NO/
924 AM EST WED FEB 13 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES
  FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY.
* FROM THURSDAY AFTERNOON TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 9.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 14.1 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM AT LEESBURG
  THE FLOODING BEGINS AT 10 FEET.

$$
209 
WGUS82 KTAE 140251
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
951 PM EST WED FEB 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING 
  LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

GAC177-150251-
/O.EXT.KTAE.FL.W.0003.130215T0800Z-130217T0000Z/
/DSNG1.1.ER.130215T0800Z.130215T1800Z.130216T1800Z.NO/
951 PM EST WED FEB 13 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY.
* FROM LATE THURSDAY NIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 PM WEDNESDAY THE STAGE WAS 10.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 13.3 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  SATURDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM AT LEESBURG
  THE FLOODING BEGINS AT 10 FEET.

$$
780 
WGUS82 KTAE 141444
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
944 AM EST THU FEB 14 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY
  AFFECTING LEE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND WEBSTER
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. 

&&

GAC273-307-142120-
/O.EXT.KTAE.FL.W.0006.000000T0000Z-130214T2120Z/
/PRSG1.1.ER.130214T0505Z.130214T1015Z.130214T1520Z.NO/
944 AM EST THU FEB 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41).
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM THURSDAY THE STAGE WAS 7.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 7.0 FEET...LOW BOTTOMLAND AND RIVER ACCESS ROADS WILL FLOOD

$$

GAC177-141514-
/O.CAN.KTAE.FL.W.0003.000000T0000Z-130217T0000Z/
/DSNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
944 AM EST THU FEB 14 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY.
* AT  9:30 AM THURSDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.7 FEET THIS EVENING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 11, 9:30 AM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Feb 11, 9:30 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST Mon Feb 11 2013

.MESOSCALE UPDATE [through this Afternoon]...
Numerous showers and thunderstorms continue to develop along a
composite outflow boundary from near the Alabama-Florida border ENE
towards Albany, GA (KABY). The outflow boundary roughly establishes
the southward extent of a shallow cold pool that developed due to
abundant overnight convection. The cold pool appears to be about
2000 feet deep examining the BMX 12z sounding. 13z SPC mesoanalysis
(objective RUC analysis) indicates an elongated area of deep
moisture convergence along the outflow boundary, with a maximum in
west-southwesterly low-level moisture transport centered right over
SE Alabama. These moisture transport vectors, and thus the LLJ are
close to being boundary-parallel, which from a pattern recognition
standpoint is a classic setup for flash flooding. Given recent
reports with rainfall totals as high as 8 inches in some of our SE
Alabama zones, and the likelihood of additional heavy rainfall
through the day, we are becoming increasingly concerned about a
significant flash flooding event in those areas.

One additional concern is whether or not training echoes will
develop south with time - more into the I-10 corridor of the Florida
Panhandle. The HRRR supports this idea by afternoon, and therefore
the next decision to be made with respect to the Flash Flood Watch
will be whether or not to expand it south.

Once a decision is made (prior to 1530z) regarding additional
expansion of the FFA, we will likely ratchet up the wording in both
the existing portion of the FFA (where flooding is already
occurring) as well as the HWO.

There will still be the potential for isolated severe thunderstorms,
as mesoanalysis shows around 1000 j/kg of MLCAPE with around 50
knots of effective shear. However, the best severe weather potential
would probably be in the warm sector away from the training storms
that are anchored near the outflow boundary.

&&

.NEAR TERM [Tonight]...
With front sagging towards  N FL tonight and likely stalling, it
will be a wet night however there should be a lull in development of
storms as we will be in relatively more stable air. may be some fog
development ahead of boundary.

&&

.SHORT TERM [Tuesday Through Wednesday]...
The large scale long wave pattern commence with a trough over NE
states and adjacent Canada with axis down ern seaboard and another
trough over Central and srn plains with low developing over TX.
Upper high anchored over Srn Gulf of Mex. At surface, low Canadian
Maritimes with cold front SSW down extreme wrn Atlc remaining
quasi-stnry across fl portion of CWA and into nrn gulf of Mex as
it gets caught in the upper level SW flow ahead of upstream
trough. With several impulses moving rapidly thru SE region in
strong divergent WSW mid/upper flow downstream of upper
trough/low, the primary concern will be locally heavy rainfall
through the period.

During Tuesday, the Ern low will move across New England while
Plains low likely opens up into a wave late TUES night. At
surface, low forms in Srn Plains and then moves ENE along Nrn Gulf
to LA Tues eve then inland to Srn AL at night with cold front
lifting NWD back i-10 corridor then to GA/AL border. Initially this
translates to increasing overrunning/isentropic lift spreading ewd.
As low lifts further newd, front dragged back SEWD across our area.

As far as severe wx, best shot will be Tues night. The proximity of
the surface low and proximity of front and upper features will favor
a strongly sheared environment. Key factor is where front actually
sets up. As SPC noted limiting factor may be development of multiple
thunderstorm clusters which would retard nwd movement of MT airmass
so best chances for strong to severe convection will be near
Panhandle coast where dew points in the mid-upper 60s are forecast.
North of front, more elevated tstms would favor hail while south of
front with strong deep layer shear, more surface based storms with
super cells/damaging wind and even an isold tornado cant be
discounted. GFS and Nam both show 0-6 KM shear of near 70 kt over
SE AL and 60kt over Panhandle at 12z Wed. SPC has placed area in
5% severe prob for Tues night and suspect this will be raised before
Tues night.

On Wed morning, low across Central GA  with cold front bisecting CWA.
Several shortwaves move across region to push front SEWD. pops
remain especially on high side to begin the day. Chance of
strong to isold severe storms remain especially in warm sector where
deep shear will battle limited buoyancy for control. By end of
period, low races newd, cold front dragged SEWD of CWA with drier
air beginning to enter NW third of CWA.  Total STP rainfall amounts
through Wed could easily average 3 to 4 inches with isolated 5
inches totals especially Nrn tier counties so flooding concerns will
be closely monitored.

&&

.LONG TERM [Wednesday Night through Sunday]...
The long term forecast is now a little more uncertain due to the
slower progression of the upper level system seen in the 12z model
cycle. The 00z Euro was weighted heavier in today's long term
forecast, so should the slower progression of the 12z GFS pan out,
unsettled weather could continue into Thursday before the Eastern
CONUS pattern amplifies enough to kick out the frontal boundary
that had been in place across the region. Model guidance, however,
is in reasonably good agreement, that with the amplification of
the pattern late in the period (Fri-Sun), that cooler than normal
weather will be returning to the region. The GFS is much more
amplified and colder indicating lows potentially in the low to mid
20s by Sunday morning. Both the 10/00z and 10/12z Euro are less
intense with the incoming cooler airmass, so weighted the forecast
in this direction, which still produces well below normal
temperatures by Sunday.

&&

.AVIATION...
[Through 12Z Tuesday] This forecast will be an unsettled one with
periods of showers and thunderstorms. These will be most frequent
across DHN and ABY, but gradually develop southeast to impact the
remaining terminals as a cold front approaches from the northwest.
MVFR conditions will prevail for the most part, with periods of
IFR early this morning and again overnight. South to southwest
winds will be gusty today at all of the terminals with gusts to
around 20 kt. Gusts is TS will be higher. Finally, incoming data
from the KTAE 12Z upper air sounding indicated 40-kt winds at
around 1500 ft and this was supported by the KTLH and KEVX WAD
wind profile data. We included a LLWS group at TLH and ECP
accordingly.

&&

.MARINE...
Based on latest buoys, Small craft advisory will be allowed to drop
across the western waters with this package Winds will remain below
headline criteria despite occasional storms until Wednesday when an
area of low pressure will move across the Gulf. Winds will increase
to near advisory levels at this time. Winds will shift to offshore
on Thursday and then diminish into the weekend.

&&

.FIRE WEATHER...
A cold front will settle south across the forecast area from
northwest to southeast today into tonight. This front will then
return inland as a warm front on Tuesday as a low pressure system
tracks from the north central Gulf of Mexico northeast across the
southeastern states. This low will finally drag a stronger cold
front across the region on Wednesday. Drier air will arrive behind
this front for later in the work week. However, temperatures will
also be much cooler which will keep relative humidities above
critical values.

&&

.HYDROLOGY...
Overnight, some of the flashier rivers across SE AL has shown
notable rises and need to be monitored in case a river flood product
is necessary later today. Expect 2 to 4 inches of rain across the
region starting through Wednesday with the heaviest totals
across Southern Alabama and Georgia. Isolated higher totals up to 5
inches are possible. Widespread flooding is not anticipated.
However, rises on rivers are anticipated with this rainfall,
particularly further to the north where the combination of local
runoff and routed upstream flows lead to a few locations reaching
minor flood stage later this week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   77  57  66  58  69 / 70  60  60  80  80
Panama City   74  58  65  57  67 / 80  60  60  90  80
Dothan        73  53  62  55  61 /100  80  80  90  80
Albany        73  52  60  54  67 /100  80  80  90  80
Valdosta      78  54  63  55  69 / 70  60  50  80  70
Cross City    78  57  73  56  72 / 20  40  30  70  70
Apalachicola  72  60  66  60  67 / 60  50  50  80  80

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...FLASH FLOOD WATCH through Tuesday morning for Baker-Calhoun-
     Clay-Dougherty-Early-Lee-Miller-Quitman-Randolph-Terrell.
AL...FLASH FLOOD WATCH through late tonight for Coffee-Dale-Geneva-
     Henry-Houston.
GM...None.

&&

MESOSCALE UPDATE...Lamers
NEAR TERM...Wool
SHORT TERM...Block
LONG TERM...Godsey
AVIATION...Wool
MARINE...Block
FIRE WEATHER...Wool
HYDROLOGY...Block
Hazardous weather outlook, Feb 11, 9:55 AM EST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
955 AM EST MON FEB 11 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121130-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
955 AM EST MON FEB 11 2013 /855 AM CST MON FEB 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HEAVY RAINFALL IS EXPECTED TO CONTINUE NEAR A STALLED BOUNDARY TODAY
AND THIS EVENING...ESPECIALLY FROM NEAR THE FLORIDA-ALABAMA BORDER
...TO AROUND OR JUST SOUTH OF ALBANY GEORGIA. GIVEN HEAVY RAINFALL
THAT HAS ALREADY OCCURRED OVERNIGHT...FLASH FLOODING WILL BE
POSSIBLE IN THESE AREAS...AND THERE IS INCREASING CONCERN FOR A
SIGNIFICANT FLASH FLOODING EVENT IN PARTS OF SOUTHEAST ALABAMA.
PEOPLE IN THAT AREA ARE URGED TO MONITOR THE WEATHER SITUATION FOR
THE REMAINDER OF THE DAY.

ISOLATED SEVERE WEATHER WILL REMAIN POSSIBLE TODAY...ESPECIALLY
SOUTH OF THE STALLED BOUNDARY OVER THE WESTERN FLORIDA PANHANDLE.
DAMAGING WINDS AND AN ISOLATED TORNADO WOULD BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

STRONG TO POSSIBLY SEVERE STORMS AS WELL AS PERIODS OF HEAVY
RAINFALL ARE POSSIBLE TUESDAY INTO WEDNESDAY. STORM TOTAL RAINFALL
OF 3 TO 5 INCHES IS FORECAST ACROSS NORTHERN PORTIONS OF THE
FORECAST AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE TOTALS
COULD LEAD TO LOCALIZED FLOODING AND EVEN POTENTIAL RIVERINE
FLOODING LATER IN THE WEEK. FINALLY...ANOTHER PERIOD OF ADVISORY
LEVEL WINDS AND SEAS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AS
THE LOW PASSES NORTH OF THE MARINE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE REQUESTED TO
SELF ACTIVATE IF WATCHES OR WARNINGS ARE ISSUED FOR THEIR AREA.
RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED.

08/RB

In the hours before

Local storm report, Feb 11, 8:09 AM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
809 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       GENEVA                  31.04N 85.88W
02/11/2013  M5.00 INCH       GENEVA             AL   TRAINED SPOTTER

            SINCE 9 PM LAST NIGHT...APPROX A 10 HR TOTAL.

0800 AM     HEAVY RAIN       WICKSBURG               31.21N 85.62W
02/11/2013  E6.00 INCH       HOUSTON            AL   PUBLIC

            STILL RAINING. TOTAL SO FAR.

0800 AM     HEAVY RAIN       PAXTON                  30.98N 86.30W
02/11/2013  E2.75 INCH       WALTON             FL   PUBLIC

            TOTAL SO FAR.

&&

08-LAMERS
Local storm report, Feb 11, 8:17 AM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CEDAR SPRINGS           31.18N 85.04W
02/11/2013  M3.76 INCH       EARLY              GA   MESONET

            RAINFALL TOTAL SO FAR.

0700 AM     HEAVY RAIN       SELLERSVILLE            31.13N 86.00W
02/11/2013  M5.72 INCH       GENEVA             AL   MESONET

            RAINFALL TOTAL SO FAR.

0700 AM     HEAVY RAIN       2 NW WICKSBURG          31.23N 85.65W
02/11/2013  M5.21 INCH       HOUSTON            AL   MESONET

            RAINFALL TOTAL SO FAR.

0800 AM     HEAVY RAIN       CAIRNS AAF              31.28N 85.71W
02/11/2013  M4.27 INCH       DALE               AL   AWOS

            TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.

0800 AM     HEAVY RAIN       LOWE ARMY HELIPORT      31.36N 85.75W
02/11/2013  M2.99 INCH       DALE               AL   AWOS

            TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.

&&

08-LAMERS
Local storm report, Feb 11, 9:18 AM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     HEAVY RAIN       GENEVA                  31.04N 85.88W
02/11/2013  M8.25 INCH       GENEVA             AL   TRAINED SPOTTER

            UPDATE TO A PREVIOUS REPORT. SPOTTER MEASURED 3.25 INCHES
            OF RAIN IN THE PAST TWO HOURS...BRINGING THE TOTAL SINCE
            LAST EVENING TO 8.25 INCHES.

&&

08-LAMERS
Local storm report, Feb 11, 9:35 AM EST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     FLASH FLOOD      MALVERN                 31.14N 85.52W
02/11/2013                   GENEVA             AL   EMERGENCY MNGR

            WATER IN HOMES ON COLLEGE STREET.

0927 AM     FLASH FLOOD      GENEVA                  31.04N 85.88W
02/11/2013                   GENEVA             AL   EMERGENCY MNGR

            8 FEET OF WATER IN THE BASEMENT OF WIREGRASS HOSPITAL.
            ALSO STANDING WATER 2-4 INCHES IN STREETS AROUND
            DOWNTOWN. NUMEROUS ROADS CLOSED AROUND THE COUNTY.

0920 AM     FLASH FLOOD      DOTHAN                  31.22N 85.39W
02/11/2013                   HOUSTON            AL   PUBLIC

            WATER INTO GARAGE OF RESIDENCE IN LAVOR HILLS SUBDIVISION
            IN DOTHAN. FLOODING OF LOW LYING AREAS AND SOME ROADS
            ONGOING.

&&

JSE
Local storm report, Feb 11, 12:24 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1224 PM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     HEAVY RAIN       1 WNW DOTHAN            31.23N 85.41W
02/11/2013  M8.42 INCH       HOUSTON            AL   PUBLIC

            8.42 INCHES OF RAINFALL COLLECTED JUST OUTSIDE DOTHAN,
            AL. SINCE 9PM SUNDAY NIGHT.

1222 PM     HEAVY RAIN       1 WNW DOTHAN            31.23N 85.41W
02/11/2013  M8.42 INCH       HOUSTON            AL   PUBLIC

            8.42 INCHES OF RAIN COLLECTED SINCE SUNDAY AT 9PM.

&&

TIFFANY.HERSEY
Local storm report, Feb 11, 12:48 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1248 PM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      3 E TAYLOR              31.17N 85.41W
02/11/2013                   HOUSTON            AL   NEWSPAPER

            WATER AT A DEPTH OF APPROX. 1 FOOT OR SO FLOWING PAST A
            HOUSE ON BLACKMAN RD SOUTH OF DOTHAN. REPORT FROM VIDEO
            FROM DOTHAN EAGLE NEWSPAPER.

&&

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 9:37 PM ESTSevere Thunderstorm WarningTAEClay, Early38 min
Feb 10, 10:03 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early27 min
Feb 10, 10:30 PM ESTSpecial Weather StatementTAEBaker, Calhoun30 min
Feb 11, 2:02 AM ESTTornado WarningTAEEarly, Seminole28 min
Feb 11, 6:16 AM ESTFlash Flood WatchTAEBaker, Ben Hill, Calhoun, Clay, Dougherty, Early and 10 more48 hr
Feb 11, 10:52 AM ESTAreal Flood AdvisoryTAEBaker, Calhoun, Dougherty, Early, Miller, Seminole3 hr
Feb 11, 11:52 AM ESTAreal Flood AdvisoryTAEBen Hill, Irwin, Tift, Turner, Worth3 hr
Feb 11, 11:56 AM ESTAreal Flood AdvisoryTAEClay, Lee, Randolph, Terrell3 hr
Feb 11, 12:37 PM ESTFlash Flood WarningTAEEarly, Miller113 min
Feb 11, 1:39 PM ESTAreal Flood AdvisoryTAEBaker, Dougherty111 min
Feb 11, 1:50 PM ESTSevere Thunderstorm WarningTAEEarly, Miller, Seminole40 min
Feb 11, 2:36 PM ESTAreal Flood AdvisoryTAEDecatur, Miller, Seminole114 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.